Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 256, NWS St. Louis, MO

July 30, 2008Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Jul 30, 2008, 8:24 PM CDT for Lincoln County, Missouri. It took effect at Jul 31, 2008, 1:32 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 30, 2008, 8:24 PM CDT (01:24 UTC)
In effect from
Jul 31, 2008, 1:32 AM CDT
Expired
Jul 31, 2008, 3:18 PM CDT
In force
14 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lincoln County, MO

The radar

The St Louis radar (KLSX), 47 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cuivre River at Troy (TRYM7). The gauge peaked at 21.21 ft at Jul 30, 2008, 11:00 PM CDT.

actionminormoderate15202507/3108/01
Action stage
19 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 310124
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
824 PM CDT WED JUL 30 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY

.THIS FLOOD WARNING IS A RESULT OF AROUND 1.5 INCHES OF PRECIPITATION
OVER THE PAST 48 HOURS ACROSS THE CUIVRE RIVER BASIN...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC113-010124-
/O.NEW.KLSX.FL.W.0256.080731T0632Z-080802T0013Z/
/TRYM7.1.ER.080731T0632Z.080731T1800Z.080801T0013Z.NO/
824 PM CDT WED JUL 30 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR THE CUIVRE RIVER NEAR TROY.
* FROM LATE TONIGHT TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 8:00 PM WEDNESDAY THE STAGE WAS 19.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY AFTER MIDNIGHT THURSDAY AND 
  CONTINUE TO RISE TO NEAR 22.5 FEET BY THURSDAY EARLY AFTERNOON. 
* IMPACT...AT 22.0 FEET...RIGHT BANK OVERFLOWS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   07/31  08/01  08/02  08/03  08/04

CUIVRE RIVER
  TROY             21   19.0      22.0   15.4    9.1    7.5    7.0
2 follow-up statements
000 
WGUS83 KLSX 311549
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1048 AM CDT THU JUL 31 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 

  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 


.THIS FLOOD WARNING TAKES INTO CONSIDERATION 1 TO 2 INCHES RAINS WITH
ISOLATED HEAVIER AMOUNTS IN THE PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP
STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC113-011548-
/O.EXT.KLSX.FL.W.0256.000000T0000Z-080802T0338Z/
/TRYM7.1.ER.080731T0337Z.080731T1800Z.080801T0338Z.NO/
1048 AM CDT THU JUL 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER NEAR TROY
* UNTIL FRIDAY EVENING.
* AT 10:00 AM THURSDAY THE STAGE WAS 24.5 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 24.6 FEET THIS AFTERNOON
  AND THEN FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 25.0 FEET...MODERATE FLOODING BEGINS...SIGNIFICANT 
  AGRICULTURAL LAND IS INUNDATED.


$$

MOC113-011547-
/O.EXT.KLSX.FL.W.0230.000000T0000Z-080803T1559Z/
/OMNM7.1.ER.080731T2015Z.080801T1200Z.080802T1559Z.NO/
1048 AM CDT THU JUL 31 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL SATURDAY MORNING.
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 25.6 FEET FRIDAY MORNING
  AND THEN FALL BELOW FLOOD STAGE SATURDAY.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   08/01  08/02  08/03  08/04  08/05

CUIVRE RIVER
  TROY             21   24.5      16.0    9.2    7.5    7.0    6.8
  OLD MONROE       24    N/A      25.6   24.2   22.8   21.0   19.5
000 
WGUS83 KLSX 312018
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
318 PM CDT THU JUL 31 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  CUIVRE RIVER NEAR TROY AFFECTING LINCOLN COUNTY

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC113-312048-
/O.CAN.KLSX.FL.W.0256.000000T0000Z-080802T0338Z/
/TRYM7.1.ER.080731T0337Z.080731T1500Z.080731T1754Z.NO/
318 PM CDT THU JUL 31 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER NEAR TROY.
* AT 3:00 PM THURSDAY THE STAGE WAS 18.0 FEET. 
* FELL BELOW FLOOD STAGE AT 12:54 PM THURSDAY.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 11.9 FEET BY FRIDAY
  MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   08/01  08/02  08/03  08/04  08/05

CUIVRE RIVER
  TROY             21   18.0      11.9    9.1    7.6    7.0    6.8

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jul 30, 5:53 PM CDT, 2 hours 31 minutes earlier.

Area forecast discussion, Jul 30, 5:53 PM CDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
553 PM CDT WED JUL 30 2008

.DISCUSSION...
/252 PM CDT WED JUL 30 2008/
MAIN CONCERN WITH THIS FORECAST IS THE POTENTIAL FOR EXCESSIVE
HEAT OVER THE WEEKEND INTO NEXT WEEK. HAVE ISSUED A SPECIAL
WEATHER STATEMENT TO ADDRESS THIS.

MODELS ARE SIMILAR WITH THEIR MASS FIELDS IN BUILDING SWRN CONUS
HIGH NEWD INTO PLAINS BY EARLY IN THE WEEKEND...AND OVER THE MID
MISSISSIPPI RIVER VALLEY FROM SUNDAY THROUGH AT LEAST THE MIDDLE
OF NEXT WEEK. IN THE NEAR TERM...LEANED AWAY FROM THE GFS BECAUSE
ITS CONVECTIVE FEEDBACK IS HAVING SIGNIFICANT NEGATIVE EFFECTS ON
ITS MASS AND QPF FIELDS.

IN THE NEAR TERM...MID LEVEL VORT IS MOVING VERY SLOWLY EASTWARD
AND WONT REACH THE MS RIVER UNTIL MIDNIGHT OR AFTER. HAVE
INCREASED TO CATEGORICAL POPS OVER THE SRN TWO-THIRDS OF THE CWA
TONIGHT...AND DO NOT CLEAR THE CWA OF RAIN UNTIL MIDDAY TOMORROW
WHEN THE TAIL END OF THE VORT FINALLY MOVES OUT. EXPECT CURRENT
TREND OF MOSTLY SHRA TO CONTINUE...WITH TSRA ONLY THE SRN
PERIPHERY OF THE MAIN RAIN AREA. MLCAPES OVER THE SRN PART OF THE
CWA ARE IN 2500 J/KG WITH DEEP LAYER SHEAR OF 35KTS. A COUPLE OF
SMALL SUPERCELLS WITH INTENSE ROTATION HAVE RECENTLY DEVELOPED
ALONG RESIDUAL OUTFLOW BOUNDARY. THESE AND ANY SUBSEQUENT STORMS
WILL FEED OFF VORTICITY FROM THIS BOUNDARY AND LARGE SCALE VORTICY
FROM REMNANTS OF DOLLY. WILL MONITOR THIS AREA FOR SEVERE WEATHER
NEXT FEW HOURS.

SHOULD SEE SOME CLEARING OVER THE NRN PART OF THE CWA BY LATE
TONIGHT...SO GIVEN THE EXPECTED LIGHT WINDS AND RECENT RAINS
INCLUDED AREAS OF FOG FROM 09-14Z. SHORTWAVE TROUGH WILL MOVE
THROUGH THE UPPER MIDWEST THURSDAY NIGHT INTO FRIDAY AND
ACCOMPANYING FRONT MAY COME DOWN INTO THE NORTHERN PART OF THE
CWA ON FRIDAY...BUT WILL KEEP WITH A DRY FORECAST AS BEST FORCING
STAYS JUST NORTHEAST OF THE AREA.

AS MENTIONED ABOVE...HEAT WILL BE THE BIGGEST STORY THE NEXT 7
DAYS. AS THE AFOREMENTIONED MID LEVEL RIDGE BUILDS OVER THE AREA
THIS WEEKEND WITH 850MB TEMPERATURES IN THE 20-22C RANGE SATURDAY
AND SUNDAY...WITH 24-26C ON MONDAY AND TUESDAY. RAIN DURING THE
LAST WEEK WILL AUGMENT LOW LEVEL MOISTURE...SO DEWPOINTS WILL
REMAIN IN THE UPPER 60S TO MID 70S. THIS WILL RESULT IN HEAT
INDICES REACHING HEAT ADVISORY CRITERIA AS EARLY AS FRIDAY...BUT
MORE LIKELY OVER THE WEEKEND INTO NEXT WEEK.

GFS MOS HIGHS STILL LOOK TOO HIGH WHICH HAS BEEN THE CASE THIS
SUMMER...SO USED A BLEND WHICH IS CLOSER TO THE ETA MOS.

BRITT

&&

.AVIATION...
/528 PM CDT WED JUL 30 2008/
FOR THE 00Z TAFS...RAIN WILL CONT FOR STL/SUS THIS EVNG AHD OF MID
LVL TROF...N OF SFC FNT ACRS SRN PTNS OF MO AND IL AND ALONG
850 MB FNT. LOOKING AT LATEST RADAR LOOP IT APRS THAT THE RAIN
WILL MOVE OUT OF COU BY 00Z THU. LOW LVL CLOUDS SHOULD SCT OUT IN
UIN ARND 00Z THU...AND LTR THIS EVNG IN COU. RAIN WILL CONT IN
STL/SUS UNTIL AT LEAST 03Z THU ALONG WITH CLOUD CEILINGS ARND
1000 FT AND VSBYS AT TIMES DOWN TO 2SM IN RA OR +RA. LOW LVL
CLOUDS IN STL AND SUS WILL SLOWLY RISE IN HGT LTR THIS EVNG AND
SHOULD SCT OUT LT TGT. WITH A LGT SFC WND TGT...CLRG SKY AND
SATURATED GROUND FM RECENT RAINFALL THERE WILL BE FOG DVLPG LT TGT
IN UIN AND COU...POSSIBLY DENSE PLUS PATCHY STRATUS CLOUDS MAY
ALSO REDEVELOP. WITH CLRG MUCH LTR IN STL AND SUS THERE SHOULD
ONLY BE LGT FOG DEVELOPING THERE TOWARDS MRNG. THE FOG AND ANY
STRATUS CLOUDS SHOULD DISSIPATE SHORTLY AFTER 13Z THU WITH ONLY
SCT CUMULUS CLOUDS EXPECTED ON THU.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jul 30, 6:05 PM CDT, 2 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
605 PM CDT WED JUL 30 2008

ILZ074-079-101-102-MOZ065-072>075-084-085-099-311200-
WASHINGTON IL-RANDOLPH IL-ST. CLAIR IL-MONROE IL-JEFFERSON-
CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-
REYNOLDS-
605 PM CDT WED JUL 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...EAST CENTRAL MISSOURI AND
SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND SOUTH OF INTERSTATE
44 IN MISSOURI AND SOUTH OF INTERSTATE 64 IN ILLINOIS THIS EVENING.
THERE IS THE POTENTIAL OF ISOLATED TORNADOES...HAIL AND DAMAGING
WIND GUSTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A DANGEROUS HOT AND HUMID WEATHER PATTERN IS EXPECTED TO BUILD
ACROSS THE REGION FRIDAY THROUGH TUESDAY. HIGH TEMPERATURES IN
THE MID TO UPPER 90S WILL BE COMMON...WITH SOME LOCATIONS TOPPING
100 DEGREES. THE HEAT WILL COMBINE WITH THE SUMMER HUMIDITY TO
LIKELY PRODUCE HEAT INDICES BETWEEN 100 AND 110 DEGREES DURING THE
AFTERNOON AND EVENING HOURS AS EARLY AS FRIDAY AND CONTINUING
THROUGH WEDNESDAY.

MODERATE FLOODING IS EXPECTED ON THE MISSISSIPPI RIVER AT CHESTER AS
EARLY AS THURSDAY AFTERNOON AND MAY CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED OVER PARTS OF SOUTHEAST MISSOURI
AND SOUTHWEST ILLINOIS THIS EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-095>100-MOZ018-019-026-027-034>036-041-
042-047>052-059>064-311200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-
AUDRAIN-MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-
WARREN-ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-
605 PM CDT WED JUL 30 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...CENTRAL
MISSOURI...EAST CENTRAL MISSOURI AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL BE FOUND IN AREAS ALONG AND SOUTH OF
INTERSTATE 70 TONIGHT. WHILE WIDESPREAD OR ORGANIZED SEVERE
STORMS ARE NOT EXPECTED AT THIS TIME...A FEW STORMS COULD BE
SEVERE WITH THE POTENTIAL OF HAIL...DAMAGING WIND GUSTS AND
POSSIBLY A TORNADO.

AREAS OF FOG IS EXPECTED OVER PARTS OF CENTRAL AND NORTHEAST
MISSOURI AS WELL AS WEST CENTRAL ILLINOIS LATE TONIGHT AND EARLY
THURSDAY MORNING.

MODERATE FLOODING IS EXPECTED ALONG THE SALT RIVER BELOW MARK
TWAIN LAKE DUE TO LARGE RELEASES OF FLOOD WATER FROM CLARENCE
CANNON DAM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A DANGEROUS HOT AND HUMID WEATHER PATTERN IS EXPECTED TO BUILD
ACROSS THE REGION FRIDAY THROUGH TUESDAY. HIGH TEMPERATURES IN
THE MID TO UPPER 90S WILL BE COMMON...WITH SOME LOCATIONS TOPPING
100 DEGREES. THE HEAT WILL COMBINE WITH THE SUMMER HUMIDITY TO
LIKELY PRODUCE HEAT INDICES BETWEEN 100 AND 110 DEGREES DURING THE
AFTERNOON AND EVENING HOURS AS EARLY AS FRIDAY AND CONTINUING
THROUGH WEDNESDAY.

MODERATE FLOODING IS EXPECTED TO CONTINUE ALONG THE SALT RIVER
THROUGH EARLY NEXT WEEK.

MODERATE FLOODING IS EXPECTED ON THE MISSISSIPPI RIVER AT CHESTER
AS EARLY AS THURSDAY AFTERNOON AND MAY CONTINUE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Special weather statement, Jul 30, 2:49 PM CDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
249 PM CDT WED JUL 30 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-311100-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
INCLUDING THE CITIES OF...LITCHFIELD...VANDALIA...SALEM...
CHESTER...QUINCY...EDWARDSVILLE...BELLEVILLE...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...
UNION...ST LOUIS...FARMINGTON
249 PM CDT WED JUL 30 2008

...SUMMER HEAT AND HUMIDITY EXPECTED TO RETURN THIS WEEKEND...

AN UPPER LEVEL RIDGE OF HIGH PRESSURE IS FORECAST TO BUILD ACROSS
THE MIDWEST THIS WEEKEND AND PERSIST THROUGH EARLY NEXT WEEK. HIGH
TEMPERATURES IN THE MID TO UPPER 90S WILL BE COMMON...WITH SOME
LOCATIONS TOPPING 100 DEGREES. THE HEAT WILL COMBINE WITH THE
SUMMER HUMIDITY TO LIKELY PRODUCE HEAT INDICES BETWEEN 100 AND 110
DEGREES DURING THE AFTERNOON AND EVENING HOURS AS EARLY AS FRIDAY
AND CONTINUING THROUGH WEDNESDAY.

THOSE THAT HAVE OUTDOOR ACTIVITIES PLANNED THIS WEEKEND ARE URGED
TO DRINK PLENTY OF WATER...AVOID PROLONGED WORK IN THE SUN OR
POORLY VENTILATED AREAS...AND TAKE FREQUENT RESTS IN AN AIR
CONDITIONED ENVIRONMENT.

STAY TUNED TO THE NATIONAL WEATHER SERVICE FOR POSSIBLE EXCESSIVE
HEAT WATCHES...WARNINGS OR ADVISORIES.

CVKING
Local storm report, Jul 30, 4:30 PM CDT, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
430 PM CDT WED JUL 30 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0425 PM     FUNNEL CLOUD     BLACKWELL               38.04N  90.62W
07/30/2008                   ST. FRANCOIS       MO   TRAINED SPOTTER

&&

EVENT NUMBER LSX0800810

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 12:06 AM CDTDense Fog AdvisoryLSXAudrain, Boone, Callaway, Cole, Gasconade, Knox and 11 more9 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.